# SDR 2006UALA01702

- Difficulty date: August 31, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 39,487 hours, 6,081 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510003201U2
- Part serial: 253201276
- Condition: Smoke
- Location: Galley Spt M41
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN AFT GALLEY.  AFT GALLEY HAD HEAVY SMOKE UNTIL GALLEY POWER TURNED OFF.  CREW OBSERVED THAT SMOKE CAME FROM RIGHT SIDE WALL ABOVE COFFEEMAKER M41 AND M42.  ONCE ON GROUND, AND ALL GALLEY EQUIPMENT POWER SWITCHED ON, NO SMOKE FROM THIS AREA.  HOWEVER, HEAVY ELEC SMELL FROM COFFEEMAKER M41.  REPLACED COFFEEMAKER ASSY.  NO CONTINUING SMELL OR SMOKE IN AFT GALLEY.  SUSPECT ELECT SHORT IN COFFEEMAKER.
